# SDR AALA20100820TUL09

- Difficulty date: August 19, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT 2ND FROM OUTBOARD END SLAT RIB IS CRACKED.  REPLACED DAMAGED NUMBER 14 2ND FROM OUTBOARD RIB PER IAW ESO 89117 27-80-1.
